# SDR ABXA010285

- Difficulty date: May 30, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION ON LONGERON 34 RIGHT AT FS 280 INSIDE TORQUE BOX.  REPAIRED AREA IAW DC-8 SRM 51-3-0, 51-1-20D, 53-2-2, AND REA D853-40226MR.
